# SDR 2003FA0000956

- Difficulty date: September 12, 2003
- Submitted: September 23, 2003
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Engine: Cont IO520BB
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transducer
- Part number: 10238901211
- Part serial: 119856
- Condition: Intermittent
- Location: Fuel System
- Part time: 12 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF POWER PILOT REPORTED THAT FUEL FLOW INDUCTION WENT TO 12GPH.  UPON TROUBLESHOOTING OF THE FUEL SYSTEM MAINTENANCE TECHNICIAN FOUND FUEL FLOW TRANSDUCER WAS INTERMITTENT.   NO RECOMMEND AT THIS TIME.
